Algebraic cycles on compact quaternionic shimura fourfolds and poles of l-functions

Cristian Virdol

Research output: Contribution to journalArticle

Abstract

In this article we prove Tate conjecture for a large class of compact quaternionic Shimura fourfolds.

Original languageEnglish
Pages (from-to)359-367
Number of pages9
JournalGlasgow Mathematical Journal
Volume53
Issue number2
DOIs
Publication statusPublished - 2011 May 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Algebraic cycles on compact quaternionic shimura fourfolds and poles of l-functions'. Together they form a unique fingerprint.

  • Cite this